My nephew has been taking DDAVP since 1989, 4 sprays per day. The doc accidently sent in a new script for 8 sprays per day, which he was given for several weeks as directed by the doc. He had a seizure, taken to emergency, has been in IUC for 8 days now, Sodium is going crazy, he is now on a breathing machine, having siezures and strokes. I can't find anything about adverse condition on long term overdose on the meds. Doc said it has nothing to do with anything? Feeling lost.
moebug,The only thing i could suggest is contact a lawyer that deals with medical malpractice.they have doctors working for them who would know way more about this kind of thing.also ask whoever was administering this med knew what the normal dose was why didn't they question the directions on the new prescription the very first time they picked it up from the pharmacy and saw the change in dose.steps should have been taken from day 1.but i am very sorry to hear about this.and 1more thing, I am not a doctor,pharmacist or a lawyer.you need to do some investigating if this med could even cause such negative reactions
- DDAVP Information for Consumers
- DDAVP Information for Healthcare Professionals (includes dosage details)
- Side Effects of DDAVP (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2010 • 3 answers
Posted 30 Aug 2010 • 1 answer
Posted 28 Sep 2010 • 1 answer
Diabetes Insipidus - yes my insurance will no longer pay for DDAVP spray and cannot go off the drug?
Posted 19 Dec 2013 • 2 answers
Posted 24 Sep 2017 • 2 answers